# SDR DALA2022101406641

- Difficulty date: October 13, 2022
- Submitted: October 14, 2022
- Operation: Air carrier
- Aircraft: N809DN
- Make and model: Boeing 737
- Aircraft serial: 31915
- Aircraft time: 28,654 hours, 10,912 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Intercostal
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2450614) DURING INSPECTION FOUND CORROSION ON INTERCOSTALES AT RBL 23 BTW STA 500C TO 500D, 500F TO 500I AND 500J TO 500K AT FWD CARGO COMPARTMENT C1. INTERCOSTALES (5EAS) AT RBL 23 BTW STA 500C TO 500D, 500F TO 500I AND 500J TO 500K FWD CARGO COMPARTMENT C1 WERE REPLACED PER B737-900ER SRM 51-40-02-0G.
